Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 9:08 PM EDT for Clayton County, Douglas County, Fulton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 9:08 PM EDT (01:08 UTC)
- Expired
- Jul 4, 2011, 9:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622
WWUS82 KFFC 050108
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT MON JUL 4 2011
GAZ033-043>045-053>055-050145-
908 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA...DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON COUNTIES
UNTIL 945 PM EDT...
AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LITHIA SPRINGS TO DUNAWAY GARDENS...MOVING
EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS COWETA...DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON
COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...ARNCO-SARGENT...MADRAS...
DUNAWAY GARDENS...ROSCOE...NEWNAN...BILL ARP...DOUGLASVILLE...CHAPEL
HILL...THOMAS CROSSROADS...LITHIA SPRINGS...CANNONGATE...
CAMPBELLTON...TYRONE AND PALMETTO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8485 3352 8482 3355 8483 3357 8481
3358 8483 3377 8479 3381 8471 3380 8462
3375 8457 3383 8445 3392 8444 3398 8438
3395 8427 3348 8431 3334 8490
TIME...MOT...LOC 0107Z 227DEG 22KT 3380 8466 3368 8471
3347 8478
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 7:47 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 4, 7:47 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 747 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 00Z UPDATE... MULTICELL CONVECTION WILL CONTINUE ACROSS METRO AIRPORTS THRU 02Z. LATEST PUSH IS EXPECTED TO WEAKEN AS IT MOVES INTO COLD POOL TO THE EAST OF ATL. CANNOT RULE OUT GUSTS TO 30KT WITH TSRA PASSAGE. OTHERWISE...EXPECTING WINDS TO SHIFT TO NWLY AS THE EVENING PROGRESSES. MAY SEE MORNING HZ/BR AT MOST SITES...WITH MVFR VSBYS AT MCN/AHN. NO CIG PROBLEMS OTHER THAN IN TSRA. REPEAT PERFORMANCE ON TAP FOR TUESDAY...ALTHO AIRMASS MAY BE A LITTLE MORE WORKED OVER. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM ON TIMING OF CONVECTION...WINDS...AND VSBYS. CONFIDENCE HIGH ON CIGS. 27 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 4, 7:51 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG MARIETTA 33.95N 84.55W
07/04/2011 COBB GA 911 CALL CENTER
TWO TREES DOWN.
&&
TDPLocal storm report, Jul 4, 7:57 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 8 NNE WOODSTOCK 34.21N 84.47W
07/04/2011 CHEROKEE GA EMERGENCY MNGR
THREE TREES DOWN AT FIRE STATION 19. TWO FELL ON THE
STATION...ONE ON A VEHICLE.
&&
TDPSpecial weather statement, Jul 4, 8:34 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON JUL 4 2011
GAZ033-043-044-050100-
834 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 900 PM EDT...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPEL HILL...MOVING EAST AT 15 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS
AND FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL ARP...WINSTON...
CHAPEL HILL...CAMPBELLTON...DOUGLASVILLE...SANDTOWN...BOLTON...
BANKHEAD...CASCADE HEIGHTS...WEST END...SWEET AUBURN...ATLANTIC
STATION...LAKEWOOD PARK AND PIEDMONT PARK.
&&
LAT...LON 3381 8466 3380 8463 3375 8457 3383 8445
3385 8446 3390 8444 3394 8435 3365 8435
3365 8446 3362 8446 3355 8477 3372 8486
TIME...MOT...LOC 0034Z 234DEG 12KT 3368 8472Special weather statement, Jul 4, 8:38 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT MON JUL 4 2011
GAZ019>021-030>032-041-050130-
838 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN POLK...PAULDING...BARTOW...CHEROKEE...COBB...FLOYD AND HARALSON
COUNTIES UNTIL 930 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHANNON TO DRAKETOWN...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS POLK...PAULDING...BARTOW...CHEROKEE...COBB...FLOYD AND
HARALSON COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EUBANK LAKE...SENEY...FISH CREEK...VAN WERT...
ARAGON...DRAKETOWN...ROCKMART...SHANNON...YORKVILLE...TAYLORSVILLE...
UNION...BRASWELL...KINGSTON...NEW GEORGIA AND STILESBORO. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3435 8442 3403 8442 3383 8447 3380 8465
3380 8472 3379 8473 3377 8483 3377 8489
3381 8504 3374 8505 3372 8513 3397 8514
3436 8518
TIME...MOT...LOC 0038Z 240DEG 23KT 3432 8507 3402 8504
3381 8506Special weather statement, Jul 4, 9:00 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT MON JUL 4 2011
GAZ096-107-050130-
900 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PULASKI AND BLECKLEY COUNTIES UNTIL 930 PM EDT...
AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNDALE...MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS PULASKI AND BLECKLEY COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE MOCK
SPRINGS...BROWNDALE...WALLACE...PULASKI STATE
PRISON...HARTFORD...HAWKINSVILLE...MOBLEY CROSSING...COCHRAN AND
BAILEYS PARK.
&&
LAT...LON 3230 8361 3237 8355 3241 8323 3234 8330
3232 8328 3228 8333 3228 8334 3227 8334
3225 8337 3220 8332 3218 8361
TIME...MOT...LOC 0101Z 264DEG 31KT 3227 8353Special weather statement, Jul 4, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT MON JUL 4 2011
GAZ033-043>045-053>055-050145-
908 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA...DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON COUNTIES
UNTIL 945 PM EDT...
AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LITHIA SPRINGS TO DUNAWAY GARDENS...MOVING
EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS COWETA...DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON
COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...ARNCO-SARGENT...MADRAS...
DUNAWAY GARDENS...ROSCOE...NEWNAN...BILL ARP...DOUGLASVILLE...CHAPEL
HILL...THOMAS CROSSROADS...LITHIA SPRINGS...CANNONGATE...
CAMPBELLTON...TYRONE AND PALMETTO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8485 3352 8482 3355 8483 3357 8481
3358 8483 3377 8479 3381 8471 3380 8462
3375 8457 3383 8445 3392 8444 3398 8438
3395 8427 3348 8431 3334 8490
TIME...MOT...LOC 0107Z 227DEG 22KT 3380 8466 3368 8471
3347 8478The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Jul 4, 8:38 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Paulding | 52 min |
| Jul 4, 9:00 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 5, 2:56 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 5, 2:58 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 5, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 35 min |
| Jul 5, 3:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Jul 5, 3:53 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 37 min |
| Jul 5, 3:55 PM EDT | Special Weather Statement | FFC | Lumpkin, Union, White | 35 min |
| Jul 5, 5:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 5, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 36 min |
| Jul 5, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Carroll | 43 min |
| Jul 5, 7:26 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 5, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 5, 7:39 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 5, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 47 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.